# SDR VNAA202311260013

- Difficulty date: October 8, 2023
- Submitted: November 26, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,522 hours, 18,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035000N0301
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT, AFT OF AFT CARGO DOOR WITHIN 800 FLIGHT HOURS AFTER SECTION I, ACCOMPLISH A PERMANENT REPAIR/REPLACEMENT OF THE DAMAGE IN ACCORDANCE WITH APPROVED PROCEDURES.
FUSELAGE DENT AFT OF AFT CARGO DOOR WAS REPAIRED PER EA 21-C9-53-866 REV. D SECTION III - PERMANENT REPAIR
